# SDR SWAA2022082947508

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FWD MAIN PASSENGERS CABIN INOP. / [01] REMOVED AND REPLACED BATTERY PACKS POS. M1670; M1671; M1672 AND M1673 AS PER AMM 33-51-06-960-805. PENDING OPERATIONAL TEST.;[02] REMOVED AND REPLACED BATTERY PACKS POS. M1694 AS PER AMM 33-51-06-960-805. PENDING OPERATIONAL TEST.;[03] REMOVED AND REPLACED BATTERY PACK POSITION M1695 AS PER AMM 33-51-06-960-805. PENDING OPERATIONAL TEST.;[04] REMOVED AND REPLACED BATTERY PACK POSITION M2335 AS PER AMM 33-51-06-960-805. PENDING OPERATIONAL TEST.;[05] REMOVED AND REPLACED BATTERY PACK POSITION M1676 AS PER AMM 33-51-06-960-805. PENDING OPERATIONAL TEST.;[06] REMOVED AND REPLACED BATTERY PACK POSITION M2816 AS PER AMM 33-51-06-960-805. PENDING OPERATIONAL TEST.;[07] REMOVED AND REPLACED BATTERY PACK POSITION M1676 AS PER AMM 33-51-06-960-805. PENDING OPERATIONAL TEST.;[08] VERIFIED STEPS 1; 2; 3; 4; 5; 6; AND 7.;[09] REMOVED AND REPLACED BATTERY PACK POSITION M1675 AS PER AMM 33-51-06-960-805; AND PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. TEST OK.;[10] VERIFIED STEP # 9
